Jump to content
CrazyBoards.org

Do typicals cause akesthia(sp?)


Recommended Posts

I have to go off seroquel and zyprexa and am wondering what to do. AD's make me manic so do typical AP's stop the akesthia? If so which ones would you guys recommend? I have a doctors appointment tomorrow and want to be at least a little informed.

Lilie

Link to comment
Share on other sites

typicals are supposed to cause more epse than atypicals. although this is dose and agent related.

i got spectacular epse from typicals. benztropine helped, but compounded the anticholinergic effects of some of them. you can also try a benzo or propanolol. or dose reduction.

there are more atypicals out there for you to have a go at though, (after all, seroquel is the "lite" atypical, maybe you could do with just one of the others).

all hail the typical though - i'm seeing them used for everything from migraine to back pain to nausea in the emergency room, go figure. chopped off a finger? here, have some chlorpromazine.

Link to comment
Share on other sites

  • 1 month later...

sorry for posting here but cant figure out how to start new topic...My son is taking 240mgs of gedon and he has started curling his wrist in towards his body. Is this a side effect or just somethin freaky that goes w this illiness?

Link to comment
Share on other sites

sorry for posting here but cant figure out how to start new topic...My son is taking 240mgs of gedon and he has started curling his wrist in towards his body. Is this a side effect or just somethin freaky that goes w this illiness?

<{POST_SNAPBACK}>

You never said what that illness was (in this post, at least). If it's involuntary, yeah, it could be.

Here is an extensive article about EPS. I linked you straight to the part about what is and isn't a symptom of any of those. I'm not saying it's tardive dyskinesia; that's just the title of the article.

Hope that helps.

Link to comment
Share on other sites

sorry for posting here but cant figure out how to start new topic...My son is taking 240mgs of gedon and he has started curling his wrist in towards his body. Is this a side effect or just somethin freaky that goes w this illiness?

<{POST_SNAPBACK}>

You never said what that illness was (in this post, at least). If it's involuntary, yeah, it could be.

Here is an extensive article about EPS. I linked you straight to the part about what is and isn't a symptom of any of those. I'm not saying it's tardive dyskinesia; that's just the title of the article.

Hope that helps.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

  • 2 months later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...